# SDR HAL9667

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBH
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HNL - FLT 504 - UPON TAKEOFF AND GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ON.  RECYCLED, INITIALLY 3 GREEN, THE NOSE GEAR UNSAFE LIGHT ILLUMINATED AGAIN.  DID EMERGENCY GEAR EXTENSION, STILL FLUCTUATED BETWEEN RED AND GREEN.  GEAR DOOR OPEN LIGHT ON AND OFF ALSO.  (RETURNED TO HNL.)  INSPECTED NOSE GEAR AND DOORS FOR CONDITION AND SECURITY CHECKED OK.  CLEANED AND INSPECTED MLG DOOR PROXIMITY SWITCHES, REPLACED PROXIMITY WARNING CONTROL BOX. BITE CHECK GOOD.  FOUND BROKEN WIRE ON NOSE GEAR RPOXIMITY SWITCH HARNESS, REPLACED PROXIMITY SWITCH, AND CONDUIT ON NLG.  GEAR SWING CHECK OK.  (X)
